# SDR ERAA097097

- Difficulty date: June 7, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 15,338 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Damaged
- Location: Spindle
- Part time: 322 hours
- Component: Spindle
- Component part number: 412010190103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIVOT BEARING BROKEN IN HALF.  CAME IN CONTACT WITH M/R FITTING WHEN PIVOT BEARING BROKE.  NO DEFECTS NOTED ON SPINDLE.  PIVOT BEARING BROKEN.  REMOVED PITCH HORN FROM SPINDLES BROKEN PIVOT BEARING, CLEANED AND INSPECTED PARTS.  C/W NDT OF SPINDLE AND REASSEMBLED IAW BHT 412 CR&O CH 62 WITH PITCH HORN A-4296.
